English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55178/89446 (62%)
Visitors : 10659995      Online Users : 22
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/59861


    Title: An Efficient Time-based Checkpointing Protocol for Mobile Computing Systems over Mobile IP
    Authors: 林其誼;Wang, S.C.;Kuo, S.Y.
    Contributors: 淡江大學資訊工程學系
    Keywords: mobile computing;fault tolerance;checkpointing and rollback-recovery
    Date: 2003-12-01
    Issue Date: 2011-10-05 22:22:11 (UTC+8)
    Abstract: Time-based coordinated checkpointing protocols are well suited for mobile computing systems because no explicit coordination message is needed while the advantages of coordinated checkpointing are kept. However, without coordination, every process has to take a checkpoint during a checkpointing process. In this paper, an efficient time-based coordinated checkpointing protocol for mobile computing systems over Mobile IP is proposed. The protocol reduces the number of checkpoints per checkpointing process to nearly minimum, so that fewer checkpoints need to be transmitted through the costly wireless link. Our protocol also performs very well in the aspects of minimizing the number and size of messages transmitted in the wireless network. In addition, the protocol is nonblocking because inconsistencies can be avoided by the piggybacked information in every message. Therefore, the protocol brings very little overhead to a mobile host with limited resource. Additionally, by taking advantage of reliable timers in mobile support stations, the time-based checkpointing protocol can adapt to wide area networks.
    Relation: ACM/Baltzer Journal of Mobile Networks and Applications 8(6), pp.687-697
    DOI: 10.1023/A:1026086712672
    Appears in Collections:[Graduate Institute & Department of Computer Science and Information Engineering] Journal Article

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback